Alert archive / Wyoming / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 122, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 22, 2007, 8:49 PM MDT for Laramie County, Wyoming. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 8:49 PM MDT (02:49 UTC)
- Expired
- Aug 22, 2007, 9:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Cheyenne, WY
- Area
- Counties, with a storm outline in the text
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 24 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 8:53 PM MDT | HAIL 0.75 | 12 Sse Horse Creek, WY | |
| Aug 22, 9:22 PM MDT | HAIL 1 | 4 N Cheyenne, WY | |
| Aug 22, 9:24 PM MDT | HAIL 0.88 | Cheyenne, WY | NUMEROUS REPORTS OF HAIL FROM 14 INCH TO ONE INCH AROUND THE CITY. ALSO MANY REPORTS OF MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 2736 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 230249 SVRCYS WYC021-230345- /O.NEW.KCYS.SV.W.0122.070823T0249Z-070823T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 849 PM MDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... THIS INCLUDES THE CITY OF CHEYENNE... * UNTIL 945 PM MDT * AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTH OF WHITAKER TO 7 MILES SOUTH OF FEDERAL...OR ALONG A LINE EXTENDING FROM 30 MILES SOUTH OF WHEATLAND TO 18 MILES WEST OF CHEYENNE...AND MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WHITAKER BY 900 PM MDT... WARREN AF BASE BY 915 PM MDT... NORTH CHEYENNE BY 920 PM MDT... CHEYENNE BY 925 PM MDT... GUN BARREL BY 945 PM MDT... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4156 10492 4115 10519 4102 10451 4150 10415 $$ RUBIN
7 follow-up statements
000 WWUS55 KCYS 230256 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 856 PM MDT WED AUG 22 2007 WYC021-230345- /O.CON.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 856 PM MDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR CENTRAL LARAMIE COUNTY... AT 855 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF WHITAKER TO 6 MILES WEST OF I-80 MM 348...OR ALONG A LINE EXTENDING FROM 28 MILES NORTH OF CHEYENNE TO 19 MILES WEST OF CHEYENNE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... I-80 MM 348 BY 910 PM MDT... I-25 MM 21 BY 915 PM MDT... HWY 85 AT COUNTY ROAD 222...HWY 85 AT LODGEPOLE CREEK...WARREN AF BASE AND NORTH CHEYENNE BY 930 PM MDT... HWY 85 MM 32 BY 935 PM MDT... SOUTH GREELEY HIGHWAY...FOX FARM-COLLEGE AND CHEYENNE BY 940 PM MDT... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4159 10479 4111 10522 4102 10451 4150 10415 $$ RUBIN
000 WWUS55 KCYS 230305 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 905 PM MDT WED AUG 22 2007 WYC021-230345- /O.CON.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 905 PM MDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR CENTRAL LARAMIE COUNTY... AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF HWY 85 MM 32 TO I-80 MM 348...OR ALONG A LINE EXTENDING FROM 28 MILES NORTH OF CHEYENNE TO 17 MILES WEST OF CHEYENNE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... I-25 MM 21 BY 915 PM MDT... WARREN AF BASE...HWY 85 AT COUNTY ROAD 222 AND HWY 85 AT LODGEPOLE CREEK BY 935 PM MDT... SOUTH GREELEY HIGHWAY...FOX FARM-COLLEGE...HWY 85 MM 32 AND NORTH CHEYENNE BY 940 PM MDT... MERIDEN REST AREA AND CHEYENNE BY 945 PM MDT... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4158 10471 4111 10522 4102 10451 4150 10415 $$ RUBIN
000 WWUS55 KCYS 230313 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 913 PM MDT WED AUG 22 2007 WYC021-230345- /O.CON.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 913 PM MDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR CENTRAL LARAMIE COUNTY... AT 911 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF HWY 85 MM 50 TO I-80 MM 348...OR ALONG A LINE EXTENDING FROM 31 MILES NORTHEAST OF CHEYENNE TO 15 MILES WEST OF CHEYENNE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... HWY 85 AT LODGEPOLE CREEK BY 925 PM MDT... HWY 85 MM 32...HWY 85 AT COUNTY ROAD 222...WARREN AF BASE AND NORTH CHEYENNE BY 930 PM MDT... MERIDEN REST AREA...FOX FARM-COLLEGE...HWY 85 MM 50 AND HWY 85 AT HIGHWAY 216 BY 945 PM MDT... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4157 10463 4110 10515 4102 10451 4150 10415 $$ RUBIN
000 WWUS55 KCYS 230322 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 922 PM MDT WED AUG 22 2007 WYC021-230345- /O.CON.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 922 PM MDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR EASTERN LARAMIE COUNTY... AT 920 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF MERIDEN REST AREA TO I-80 MM 348...OR ALONG A LINE EXTENDING FROM 33 MILES NORTHEAST OF CHEYENNE TO 14 MILES SOUTHWEST OF CHEYENNE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... CHEYENNE BY 930 PM MDT... HWY 85 AT HIGHWAY 216...HWY 85 MM 50...MERIDEN REST AREA AND SOUTH GREELEY HIGHWAY BY 940 PM MDT... GUN BARREL...I-80 MM 370 AND I-80 MM 377 BY 945 PM MDT... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4156 10453 4103 10514 4102 10451 4150 10415 $$ RUBIN
000 WWUS55 KCYS 230324 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 924 PM MDT WED AUG 22 2007 WYC021-230345- /O.CON.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 924 PM MDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR EASTERN LARAMIE COUNTY... AT 920 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING PENNY SIZE HAIL IN NORTH CHEYENNE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF HWY 85 MM 50 TO I-80 MM 348...OR ALONG A LINE EXTENDING FROM 32 MILES NORTHEAST OF CHEYENNE TO 12 MILES SOUTHWEST OF CHEYENNE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... HWY 85 MM 32 BY 930 PM MDT... CHEYENNE BY 925 PM MDT... HWY 85 MM 50...MERIDEN REST AREA...SOUTH GREELEY HIGHWAY AND FOX FARM-COLLEGE BY 940 PM MDT... GUN BARREL...I-80 MM 370...I-80 MM 377 AND HWY 85 AT HIGHWAY 216 BY 945 PM MDT... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4156 10453 4103 10514 4102 10451 4150 10415 $$ RUBIN
000 WWUS55 KCYS 230330 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 930 PM MDT WED AUG 22 2007 WYC021-230345- /O.CON.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 930 PM MDT WED AUG 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR EASTERN LARAMIE COUNTY... AT 928 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL IN WEST CHEYENNE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MERIDEN REST AREA TO 9 MILES SOUTHWEST OF SOUTH GREELEY HIGHWAY...OR ALONG A LINE EXTENDING FROM 36 MILES NORTHEAST OF CHEYENNE TO 11 MILES SOUTHWEST OF CHEYENNE...MOVING EAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MERIDEN REST AREA AND CHEYENNE BY 935 PM MDT... HWY 85 MM 50...HWY 85 AT HIGHWAY 216...SOUTH GREELEY HIGHWAY AND FOX FARM-COLLEGE BY 940 PM MDT... GUN BARREL...I-80 MM 370 AND I-80 MM 377 BY 945 PM MDT... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4157 10449 4102 10507 4101 10441 4154 10411 $$ RUBIN
000 WWUS55 KCYS 230344 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 944 PM MDT WED AUG 22 2007 WYC021-230354- /O.EXP.KCYS.SV.W.0122.000000T0000Z-070823T0345Z/ LARAMIE WY- 944 PM MDT WED AUG 22 2007 ...THE FIRST SEVERE THUNDERSTORM WARNING FOR EASTERN LARAMIE COUNTY EXPIRES AT 945 PM MDT... A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN LARAMIE COUNTY UNTIL 1045 PM MDT. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4157 10449 4102 10507 4101 10441 4154 10411 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:21 PM MDT, 5 hours 28 minutes earlier.
Area forecast discussion, Aug 22, 3:21 PM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 321 PM MDT WED AUG 22 2007 .SHORT TERM...THROUGH FRI. WEST SOUTHWESTERLY FLOW ALOFT TONIGHT WILL BECOME MORE CYCLONIC AND VEER THU AND THU NIGHT IN RESPONSE TO AN UPPER TROUGH MOVING OVER THE REGION. FLOW ALOFT FRI WILL BE FROM THE NORTHWEST. AT THE SURFACE...THE THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THIS EVENING FROM THE LARAMIE RANGE EASTWARD. SUFFICIENT INSTABILITY...MOISTURE AND SHEAR EXIST TO WARRANT A CHANCE OF MARGINALLY SEVERE THUNDERSTORMS. IN FACT...EXPECT A CHANCE OF THUNDERSTORMS TO CONTINUE OVERNIGHT TONIGHT. THU SURFACE HIGH PRESSURE WILL MOVE SOUTHWARD OVER THE FORECAST AREA. THU WILL BE COOLER WITH A CONTINUED CHANCE OF RAIN AS MOIST LOW LEVEL UPSLOPE FLOW KEEPS PLENTY OF CLOUDS IN THE AREA. FRI WILL REMAIN ON THE COOL SIDE ALTHOUGH AFTERNOON TEMPERATURES SHOULD BEGIN TO REBOUND A BIT AS HEIGHTS AND THICKNESS VALUES BEGIN TO INCREASE. CHANCE OF RAIN WILL PERSIST FRI ALTHOUGH THE AIRMASS SHOULD BEGIN TO DRY SOMEWHAT FROM WEST TO EAST FRI AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT. AS THE SHORT WAVE MOVES EAST OF THE CWA...DRY ZONAL FLOW WILL SETUP FOR THE WEEKEND AND DOWNSLOPE EFFECTS WITH LITTLE LOW LEVEL MOISTURE...EXPECT A REBOUND IN COOL TEMPERATURES FROM THURSDAY AND FRIDAY WITH A RETURN TO ABOVE NORMAL READINGS FOR THE WEEKEND. THE NEXT CHANCE FOR PRECIPITATION WILL BE MONDAY THROUGH TUESDAY AS A COLD FRONT SLIPS SOUTH ACROSS THE CWA ON MONDAY...SETTING UP UPSLOPE FLOW WITH INCREASING LOW LEVEL MOISTURE. A SHORT WAVE WILL MOVE EAST FROM THE PACIFIC NORTHWEST AND ACROSS THE NORTHERN ROCKIES MONDAY NIGHT WHICH WILL HELP KEEP ANY PRECIPITATION GOING FOR TUESDAY. RIDGE BUILDS OVER REGION ON WEDNESDAY WITH A RETURN TO DRY CONDITIONS...BARRING AFTERNOON CONVECTION OVER THE HIGHER TERRAIN. && .AVIATION...EXPECT SOME SHOWERS AND STORMS THIS AFTERNOON THROUGH TONIGHT AS MOIST SURFACE UPSLOPE COMBINES WITH UPPER SHORTWAVE ENERGY TO TRIGGER SOME CONVECTION. LOCALIZED MVFR CONDITIONS WILL BE POSSIBLE WITH THE STRONGEST STORMS. SOME MVFR CEILINGS ARE EXPECTED TO DEVELOP TONIGHT...WITH SOME IFR OR LOWER CEILINGS EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...JR LONG TERM....EISE
Hazardous weather outlook, Aug 22, 10:55 AM MDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT WED AUG 22 2007 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-231200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1055 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AS WELL AS WIND GUSTS OVER 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>063-065-231200- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1055 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 22, 6:26 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 626 PM MDT WED AUG 22 2007 WYZ061>063-230200- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL 626 PM MDT WED AUG 22 2007 ...WEAK THUNDERSTORMS PRODUCING STRONG WIND GUSTS OVER PARTS OF CARBON COUNTY... WEAKENING THUNDERSTORMS MOVING NORTHEAST ACROSS PARTS OF CARBON COUNTY HAVE BEEN PRODUCING WIND GUSTS BETWEEN 50 AND 60 MPH EARLY THIS EVENING. A PEAK WIND GUST OF 66 MPH WAS CLOCKED AT THE RAWLINS AIRPORT AT 608 PM MDT. THESE THUNDERSTORMS WILL CONTINUE TO PRODUCE WIND GUSTS OVER 50 MPH UNTIL ABOUT 730 PM THIS EVENING. JLH
Local storm report, Aug 22, 6:58 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 13 E CHEYENNE 41.15N 104.54W
08/22/2007 E0.50 INCH LARAMIE WY NWS EMPLOYEE
HEAVY RAIN
0514 PM HAIL 5 E CHEYENNE 41.15N 104.70W
08/22/2007 E0.50 INCH LARAMIE WY TRAINED SPOTTER
HEAVY RAIN.
0543 PM HAIL 25 NE CHEYENNE 41.40N 104.45W
08/22/2007 E0.50 INCH LARAMIE WY TRAINED SPOTTER
HEAVY RAIN 0.67 INCH.
0550 PM HEAVY RAIN 7 NE CARPENTER 41.10N 104.24W
08/22/2007 M1.25 INCH LARAMIE WY CO-OP OBSERVER
RAIN AMOUNT FELL IN ABOUT 20 MINUTES.
0558 PM HAIL 5 SE CARPENTER 40.98N 104.27W
08/22/2007 E0.88 INCH WELD CO TRAINED SPOTTER
SOME PENNY SIZED ALSO.
0603 PM NON-TSTM WND DMG RAWLINS 41.78N 107.23W
08/22/2007 CARBON WY ASOS
63 MPH WIND GUST AT THE AIRPORT.
0608 PM NON-TSTM WND GST RAWLINS 41.78N 107.23W
08/22/2007 M66 MPH CARBON WY ASOS
REPORTED AT THE AIRPORT. CALLED RWL P.D.SAID THAT LOTS OF
TREES WERE DOWN.
0552 PM HEAVY RAIN CARPENTER 41.03N 104.34W
08/22/2007 M0.95 INCH LARAMIE WY TRAINED SPOTTER
MARBLE HAIL
&&
BCHAPMANLocal storm report, Aug 22, 7:24 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
724 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST DOUGLAS 42.76N 105.39W
08/22/2007 M70 MPH CONVERSE WY ASOS
&&
BCHAPMANLocal storm report, Aug 22, 7:28 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
728 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST DOUGLAS 42.76N 105.39W
08/22/2007 M70.00 MPH CONVERSE WY ASOS
&&
BCHAPMANLocal storm report, Aug 22, 7:37 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 15 S BUSHNELL 41.01N 103.89W
08/22/2007 E1.75 INCH KIMBALL NE NWS EMPLOYEE
SOME HAIL STONES TO 21/4 INCH.
0710 PM TSTM WND GST 12 NW DOUGLAS 42.88N 105.56W
08/22/2007 E60 MPH CONVERSE WY TRAINED SPOTTER
DIME SIZED HAIL ALSO
0713 PM HAIL 14 SE BUSHNELL 41.09N 103.70W
08/22/2007 E0.75 INCH KIMBALL NE TRAINED SPOTTER
HEAVY RAIN
0716 PM HAIL 15 SW KIMBALL 41.08N 103.86W
08/22/2007 M0.88 INCH KIMBALL NE TRAINED SPOTTER
ONE HALF INCH OF RAIN.
&&
BCHAPMANSpecial weather statement, Aug 22, 8:34 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 834 PM MDT WED AUG 22 2007 WYZ067>069-230345- PLATTE-GOSHEN-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...TORRINGTON... CHEYENNE 834 PM MDT WED AUG 22 2007 ...MORE LINES OF THUNDERSTORMS MOVING ACROSS SOUTHEAST WYOMING... THUNDERSTORMS HAVE BEEN RAPIDLY DEVELOPING OVER PLATTE COUNTY AND THE NORTHWEST PART OF LARAMIE COUNTY SINCE 815 PM MDT. THESE STORMS WILL AFFECT MOST OF PLATTE AND GOSHEN COUNTIES AND THE NORTHWEST HALF OF LARAMIE COUNTY THROUGH 940 PM. HEAVY RAIN OVER AN INCH... GUSTY WINDS NEAR 50 MPH AND DEADLY LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS AS THEY MOVE EAST AT 30 MPH. SMALL HAIL IS ALSO LIKELY WITH A FEW OF THE THUNDERSTORMS. JLH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:56 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 64 min |
| Aug 22, 7:58 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 33 min |
| Aug 22, 9:42 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 63 min |
| Aug 22, 9:57 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 63 min |
| Aug 22, 10:04 PM MDT | Flash Flood Warning | CYS | Laramie | 116 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.